Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 148, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 28, 2019, 7:35 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2019, 7:35 PM EDT (23:35 UTC)
- Expired
- Jun 28, 2019, 8:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Burlington County, NJ, Camden County, NJ
The radar
The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WUUS51 KPHI 282335
SVRPHI
NJC005-007-290015-
/O.NEW.KPHI.SV.W.0148.190628T2335Z-190629T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
735 PM EDT Fri Jun 28 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Camden County in southern New Jersey...
Northwestern Burlington County in southern New Jersey...
* Until 815 PM EDT.
* At 734 PM EDT, a severe thunderstorm was located over Camden,
moving east at 20 mph. There are strong indications of intense
winds with this storm. Take cover now.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Camden, Cherry Hill, Evesham, Mount Laurel, Willingboro, Medford,
Lumberton, Burlington, Bristol, Mount Holly, Riverside, Palmyra,
Magnolia, Beverly, Ramblewood, Barclay-Kingston, Cherry Hill Mall,
Golden Triangle, Marlton and Ashland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3988 7474 3986 7506 3997 7510 3998 7508
4002 7504 4002 7501 4005 7497 4007 7493
4008 7487 4011 7483
TIME...MOT...LOC 2334Z 248DEG 19KT 3993 7509
HAIL...0.75IN
WIND...70MPH
$$
CMS2 follow-up statements
789
WWUS51 KPHI 282346
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
746 PM EDT Fri Jun 28 2019
NJC005-007-290015-
/O.CON.KPHI.SV.W.0148.000000T0000Z-190629T0015Z/
Camden NJ-Burlington NJ-
746 PM EDT Fri Jun 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN CAMDEN AND NORTHWESTERN BURLINGTON COUNTIES...
At 745 PM EDT, a severe thunderstorm was located over Ramblewood, or
8 miles east of Camden, moving east at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Camden, Cherry Hill, Evesham, Mount Laurel, Willingboro, Medford,
Lumberton, Burlington, Bristol, Mount Holly, Riverside, Palmyra,
Magnolia, Beverly, Ramblewood, Barclay-Kingston, Cherry Hill Mall,
Golden Triangle, Marlton and Ashland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3986 7503 3986 7506 3997 7510 3998 7508
4002 7504 4002 7501 4005 7497 4007 7493
4008 7487 4011 7483 3988 7474
TIME...MOT...LOC 2345Z 247DEG 29KT 3997 7496
HAIL...0.75IN
WIND...70MPH
$$
CMS466
WWUS51 KPHI 290007
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
807 PM EDT Fri Jun 28 2019
NJC005-007-290016-
/O.EXP.KPHI.SV.W.0148.000000T0000Z-190629T0015Z/
Camden NJ-Burlington NJ-
807 PM EDT Fri Jun 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN AND
NORTHWESTERN BURLINGTON COUNTIES WILL EXPIRE AT 815 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
Several reports of wind damage have been received from Camden County
as a result of these storms.
LAT...LON 3986 7503 3986 7506 3997 7510 3998 7508
4002 7504 4002 7501 4005 7497 4007 7493
4008 7487 4011 7483 3988 7474
TIME...MOT...LOC 0006Z 248DEG 19KT 4000 7487
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:53 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 28, 5:53 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 553 PM EDT Fri Jun 28 2019 .SYNOPSIS... High pressure will continue to sit to our south through Saturday. Low pressure tracking to our north Saturday will pull a strong cold front across our area Saturday night before settling to our south Sunday. High pressure builds in for Monday, then a weak cold front moves through late Tuesday before stalling just to our south Wednesday into Thursday. The front then looks to lift back to our north as a warm front next Friday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Going through the evening, scattered thunderstorms will continue in SE PA, N DE, and NE MD. There is little upper level wind flow, as 0- 6 km bulk shear is less than 30 kt, so thunderstorms that develop will not have much progression at all. And with PWATs currently 1.25- 1.5 inches and rising, there is the potential for thunderstorms to produce locally heavy rain. This combination could yield several long-lived thunderstorms producing heavy rain, and some spots could receive upwards of 2 inches in an hour or so with isolated flash flooding. Isolated dmaging wind gusts are also possible in stronger cells. Storms taper off this evening with loss of diurnal heating. Surface high pressure remains over West Virginia, and a weak warm front extending across most of Pennsylvania will lift through the region this evening. Muggy and warm tonight with lows in the 60s to low 70s, and dewpoints not much lower. Patchy fog is possible late tonight and into the pre-dawn hours of Saturday. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Another hot and humid day on tap for Saturday with highs again in the low 90s, except for the I-95 corridor, where some spots could hit 95, and in the southern Poconos, where highs will be in the 80s. Even along the coasts, temperatures remain quite warm. Surface dewpoints will be a couple of degrees higher than today, topping off in the upper 60s to low 70s. As a result, the heat index will be in the mid to upper 90s for much of the southern half of the forecast area. However, it appears that these values may fall just short of Heat Advisory criteria. For the urban corridor of Trenton-Philadelphia- Wilmington, criteria until June 30 is 98 to 104. Although a few spots may touch 98, but overall, the numbers top out at 97. For southern New Jersey, the eastern shore of Maryland, and Delaware, a heat index of 105 is needed for a Heat Advisory, and numbers should fall short of that. A cold front approaches on Saturday. With hot and humid conditions out ahead of it, there is more than enough instability for strong to severe thunderstorms. Surface-based CAPE values will be up around 2500-3500 J/kg, along with a Lifted index of -6C and a Showalter Index of -2C to -5C. 0-6 km Bulk Shear will increase to 30-35 kt with the approach of the cold front. Fairly steep low-level lapse rates develop as well, and model soundings showing "inverted-V" signature associated with strong wind gusts. Will carry likely PoPs for the bulk of the forecast area. Convection should hold off over far southern portions of the region during the day. Once again, these storms will be capable of heavy rain. There is a Slight Risk for severe thunderstorms. Best chances will be in the afternoon and evening. When you go out in the morning, keep an eye on the sky and be prepared for rapidly changing conditions in the afternoon. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Saturday night through Monday... Showers and thunderstorms, potentially strong to severe, will likely be ongoing into the early evening over at least southern portions of the forecast area before clearing out overnight as a cold front moves through. Overnight lows will still be mild with high humidity as well since the front doesn't clear the area until late at night. Expect lows mainly in the upper 60s to low 70s from around the I-95 corridor and points south. However it will be cooler farther north, especially across the southern Poconos and NW NJ, where lows will be mainly in the low to mid 60s by Sunday morning as cooler, drier air will be working in from the north. For Sunday, the main story will be cooler, drier air working in on gusty NW winds which could gust 20 to 30 mph. As a result, dew points and humidity levels will falling through the day. There will also be a fairly vigorous upper level disturbance moving through in the afternoon but since the column will be quite dry by then I don't expect anything more than low chances for isolated showers/storms under variable cloud cover. Sunday night through Monday, high pressure builds in to our south and west as the upper level trough over the NE departs and an upper level ridge builds over the eastern CONUS. This will result in mainly clear skies with seasonable temperatures and comfortable levels of humidity. Monday night through Friday... The flow looks to become more zonal across North America through the period. As this occurs, mainly dry weather early in the period will give way to a more unsettled pattern favoring increasing chances for showers and storms by the end of the week as a frontal boundary may get hung up near the area. The period also looks to see above average temperatures with moderate to high humidity. In terms of the details, a fairly weak wave is progged to ride over the top of the ridge over the eastern CONUS overnight Monday night into early Tuesday bringing the potential for some scattered showers and storms. However the timing currently doesn't look to be well timed with daytime heating as it should be mainly through the area by Tuesday afternoon. For this reason, maintain only low POPs through this period. Weak, transient high pressure should then move in for Tuesday night into early Wednesday before sliding off to the east by late Wednesday as the next disturbance approaches. Most of the day should be dry but there will be chances for showers/storms arriving mainly over eastern PA by late day into Wednesday night. As we look towards the end of next week, including the 4th of July Holiday, a frontal boundary looks to set up near or just south of the area as a series of weak disturbances move through in the zonal flow. This will bring increasing chances for showers/storms which will tend to be most prevalent during the afternoon and early evening hours. Temperatures also look to be quite warm with humid conditions as highs will be mainly in the 80s to low 90s with dew points in the 60s to low 70s. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This evening...VFR. Scattered SHRA/TSRA starting at 21Z. Probability is low for storms to develop over a given terminal, but if a storm does develop, it could result in IFR conditions in +RA. Mainly LGT/VRB winds, though afternoon sea breezes will turn winds to the south 5-10 kt, mainly at KACY, KMIV, KILG, KPHL. Any lingering SHRA/TSRA with localized sub-VFR conditions taper off by 03Z. Mainly VFR, though patchy fog possible towards daybreak Saturday. Variable wind 6 knots or less. Saturday...VFR initially, then SHRA/TSRA moving in from the north and west. IFR conditions, as well as strong and potentially damaging wind gusts possible in the afternoon. W-SW winds 5-10 kt, outside of TSRA. Outlook... Saturday night...Showers and thunderstorms may continue into the evening, especially from around KPNE/KPHL southward, before moving out by the overnight with the passage of a cold front. Associated restrictions will be possible. West winds 5-10 knots becoming more NW by late at night. Sunday...Mainly VFR with winds increasing out of the NW at 15-20 knots gusting 20-30 knots. Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Sub-SCA conditions on tap for tonight through Saturday. South- SE winds 10 kt or less tonight become W-SW on Saturday. Seas will be 1-2 feet. Showers and thunderstorms are possible on Saturday afternoon with wind gusts of 34 kt or higher, and possibly even 50 kt or higher. Reduced VSBY in heavy rain, and dangerous lightning strikes are possible as well. Outlook... Saturday night...Showers/storms will likely be affecting at least the southern waters into Saturday evening before moving out overnight. While conditions will generally be below Small Craft Advisory levels any storms could produce locally strong winds and higher seas. Sunday through Sunday night...Conditions should mainly be below Small Craft Advisory levels however winds may occasionally gust 20-25 knots near the shore...especially Sunday evening. Monday through Tuesday...Conditions should be below Small Craft Advisory levels. Rip Currents... SE winds around 10 MPH this afternoon with breaking waves 2 feet or less. As a result, there is a low risk for the development of dangerous rip currents into this evening. For Saturday, a low risk for the development of dangerous rip currents is anticipated with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone near 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...MPS/Franklin Short Term...MPS Long Term...Fitzsimmons Aviation...Fitzsimmons/MPS/Franklin Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 28, 3:33 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 333 PM EDT Fri Jun 28 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-292000- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat indices Saturday afternoon will approach 100 degrees. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-292000- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-292000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-292000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong wind gusts of 34 knots or greater. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Jun 28, 6:54 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 4 NNW AMITY GARDENS 40.33N 75.76W
06/28/2019 E1.00 INCH BERKS PA PUBLIC
AT INTERSECTION OF COVERED BRIDGE ROAD AND
MEMORIAL HIGHWAY IN OLEY TWP.
&&
CMSLocal storm report, Jun 28, 7:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLOOD 3 W DOUGLASS TWP 40.32N 75.74W
06/28/2019 BERKS PA PUBLIC
STREET FLOODING IN EARLVILLE. REPORT VIA
SOCIAL MEDIA.
&&
CMSLocal storm report, Jun 28, 7:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG COLLEGEVILLE 40.19N 75.45W
06/28/2019 MONTGOMERY PA COUNTY OFFICIAL
TREE AND WIRES BLOCKING THE ENTIRE ROAD ON
WEST THIRD AVENUE NEAR CHESTNUT STREET. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 28, 7:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 4 SSE OLEY 40.34N 75.77W
06/28/2019 BERKS PA FIRE DEPT/RESCUE
TREE DOWN AT THE INTERSECTION OF BLACKSMITH
RD AND HUNTER RD. TIME ESTIMATED FROM RADAR.
&&
JEOLocal storm report, Jun 28, 7:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST COLLEGEVILLE 40.19N 75.46W
06/28/2019 E70 MPH MONTGOMERY PA TRAINED SPOTTER
GUSTS ESTIMATED 65 TO 70MPH WITH PEA SIZE
HAIL.
&&
JEOLocal storm report, Jun 28, 7:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 2 N EAGLEVILLE 40.19N 75.40W
06/28/2019 MONTGOMERY PA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN SOUTH OF EVANSBURG. TIME
ESTIMATED FROM RADAR.
&&
JEOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 48 min |
| Jun 28, 7:17 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 43 min |
| Jun 28, 7:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.